# SDR HEEA0013408

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7059J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7151
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: BHL43051500
- Condition: Failed
- Location: Spas Sys
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPAS SYSTEM WILL NOT TEST.
